Alert archive / Louisiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 95, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 3, 2006, 5:43 PM CDT for Sabine Parish, Louisiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2006, 5:43 PM CDT (22:43 UTC)
- Expired
- May 3, 2006, 6:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Sabine Parish, LA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:38 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 3, 3:38 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 338 PM CDT WED MAY 3 2006 .DISCUSSION... OLD MCV MOVING THROUGH ARKANSAS HAS PROMPTED THE WATCH FOR FOUR OF OUR ARKANSAS COUNTIES. AS THIS FIRST EVENT OCCURS IN THE NE QUADRANT OF CWA NOW...WE WILL PROBABLY FACE ANOTHER APPROACHING MCS DURING THE LATE NIGHT HOURS. POPS WILL BE ON THE GRADUAL INCREASE THROUGH FRIDAY AS COOL FRONT EASES INTO THE AREA. SPC HIGHLIGHTS US WITH AREA WIDE SLIGHT RISK OF SEVERE FOR DAY TWO AND THREE...THURSDAY AND FRIDAY...AND DON/T BE SURPRISED IF THAT HAPPENS SATURDAY. STILL LOOKING TO ENTER A QUIETER PERIOD FOR THE NEW WEEK...WITH MOSTLY SLIGHT CHANCE OF AFTERNOON AND EVENING POPS EXPECTED. CURRENT MODELS...AVN AND ETA...I.E. GFS AND NAM...BOTH INDICATE MCC AFFECTING US SQUARE ON FOR EARLY SATURDAY. STAY TUNED. && .PRELIMINARY POINT TEMPS/POPS... SHV 66 84 65 82 / 20 30 40 40 MLU 65 86 65 82 / 20 20 40 40 DEQ 66 76 62 78 / 40 50 50 40 TXK 67 81 63 78 / 20 40 50 30 ELD 64 85 63 80 / 40 30 40 40 TYR 67 83 65 81 / 20 20 40 30 GGG 66 83 64 82 / 20 20 40 30 LFK 66 86 66 86 / 20 20 30 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17
Hazardous weather outlook, May 3, 12:00 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED MAY 3 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED MAY 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT NORTH AND WEST OF INTERSTATE 30. THE MAIN SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED SEVERE THUNDERSTORM OR TWO IS ALSO POSSIBLE ELSEWHERE ACROSS THE FOUR STATE AREA DURING PEAK HEATING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A COLD FRONT IS EXPECTED TO SAG SOUTHEAST INTO THE AREA. MOISTURE AND LIFT ASSOCIATED WITH THIS FRONT SHOULD HELP PRODUCE ROUNDS OF SCATTERED THUNDERSTORMS. GIVEN THE TIME OF YEAR...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE FOUR STATE AREA THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, May 3, 2:06 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL FARMERVILLE 32.77N 92.40W
04/07/2006 E0.88 INCH UNION LA EMERGENCY MNGR
&&
17The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 5:10 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 50 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.